# SDR 05FDEA02478

- Difficulty date: August 16, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 51,805 hours, 39,661 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT S/O NOTICED RT MANIFOLD DROP TO ZERO. THIS WAS FOLLOWED BY NR 3 STRUT OVERHEAT LIGHT & ACRID SMELL. FOLLOWED QRH TO NR 3 ENGINE SHUTDOWN & EMERGENCY RETURN TO ONT. 20 MIN ENGINE WINDMILLING. STRUT EXTINGUISHED AFTER ABOUT 3 MINUTES. (OPEN)
